Affordable Access

Publisher Website

Compactness in dual spaces of locally compact groups and tensor products of irreducible representations

Authors
Journal
Journal of Functional Analysis
0022-1236
Publisher
Elsevier
Publication Date
Volume
73
Issue
1
Identifiers
DOI: 10.1016/0022-1236(87)90062-0

Abstract

Abstract We deal with supports of tensor products of irreducible representations of locally compact groups. The main result describes the structure of almost connected groups for which tensor products of representations in the reduced dual have compact supports. An immediate consequence is that an infinite almost connected group cannot have a compact reduced dual. Furthermore, the continuity problem for these supports is studied.

There are no comments yet on this publication. Be the first to share your thoughts.